Revista Matemática Iberoamericana


Full-Text PDF (663 KB) | Metadata | Table of Contents | RMI summary
Volume 5, Issue 4, 1989, pp. 171–182
DOI: 10.4171/RMI/90

Published online: 1989-12-31

Variational Characterization of Equations of Motion in Bundles of Embeddings

Hernán Cendra[1] and Ernesto A. Lacomba[2]

(1) Universidad Nacional del Sur, Bahia Blanca, Argentina
(2) Universidad Autonoma Metropolitana, Iztapalapa, México, D.F., Mexico

No abstract available for this article.

No keywords available for this article.

Cendra Hernán, Lacomba Ernesto: Variational Characterization of Equations of Motion in Bundles of Embeddings. Rev. Mat. Iberoam. 5 (1989), 171-182. doi: 10.4171/RMI/90